Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having palpitations, chest tightness and burning sensation in the throat after extensive drug abuse. Need help

Hi, I ve been smoking marijuana for about 6 months. Everything was fine. I could smoke 3 blunts in one sitting, no problems. About a month ago I got this weird feeling. Everyttime I swallowed, be it food, liquid, or even saliva , I got a burning sensation in my chest and throat. Then my heart started beating fact. I had heart palpitations, which scared me so I ended up having a panic attack. Ever since that night, when I ssmoke weed, my breathing feels weird. Not much pain, but I get a tingling feeling in my chest. It then moves throughout my body, and my heart starts to pound, then when I stand for short periods of time or walk a short distance I feel a tightness in my chest and start to have heart palpitations. Do you have any idea heat could be causing this?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having palpitation, chest tightness and burning sensation in the throat after extensive use of drugs like marijuana and other drugs as the marijuana is usually dirty, meaning to say that it is usually laced with other drugs. I believe that you need to kick the habit very badly as it is turning out to be an issue of your survival. Dependence on marijuana can be lethal and you need to consult a psychiatrist as soon as possible. In any case you would do well with consulting a local doctor for symptomatic relief, however you might need rehab to kick the habit once and for all.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor